# SDR UALA2010072602691

- Difficulty date: July 24, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 74,503 hours, 12,146 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Tru
- Component: Tru
- Component part number: 0802028801
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GROUND HANDLING TRU CB ON P34 POPPED.  REPLACED TRU AND TRU CB PER MM, NO HELP.  CB APPEARED TO POP WHEN UNDER LOAD AND WOULD ONLY STAY IN WHEN FWD AND AFT CARGO HANDLING CBS WERE PULLED.  REMOVED AND CLEANED CONNECTOR D4926P.  INSPECTED WIRING IN P34 PANEL AND ACCOMPLISHED SHAKE CHECK OF WIRING AROUND P34 PANEL.  CB NOW STAYS SET EVEN WHEN UNDER HIGH LOAD.
